Motivated by the study of non-abelian Chern Simons vortices of non-topological type in Gauge Field Theory, see e.g. Gudnason (Nucl Phys B 821:151–169, 2009), Gudnason (Nucl Phys B 840:160–185, 2010) and Dunne (Lecture Notes in Physics, New Series, vol 36. Springer, Heidelberg, 1995), we analyse the solvability of a general class of planar Liouville-type system in the presence of singular sources. We identify necessary and sufficient conditions on the given physical parameters which ensure the radial solvability. In particular we recover the existence result of Lin et al. (Invent Math 190(1):169–207, 2012) and Jost and Wang (Int Math Res Not 6:277–290, 2002), concerning the integrable 2 × 2 Toda system. Our method relies on a blow-up analysis, which (even in the radial setting) takes new turns compared to the case of the single equation. We mention that our approach also permits to handle the non-symmetric cases, and when both equations include a Dirac measures supported at the origin.

Poliakovsky, A., & Tarantello, G. (2016). On non-topological solutions for planar Liouville systems of Toda-Type. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 347(1), 223-270 [10.1007/s00220-016-2662-3].

On non-topological solutions for planar Liouville systems of Toda-Type.

Tarantello G.
2016

Abstract

Motivated by the study of non-abelian Chern Simons vortices of non-topological type in Gauge Field Theory, see e.g. Gudnason (Nucl Phys B 821:151–169, 2009), Gudnason (Nucl Phys B 840:160–185, 2010) and Dunne (Lecture Notes in Physics, New Series, vol 36. Springer, Heidelberg, 1995), we analyse the solvability of a general class of planar Liouville-type system in the presence of singular sources. We identify necessary and sufficient conditions on the given physical parameters which ensure the radial solvability. In particular we recover the existence result of Lin et al. (Invent Math 190(1):169–207, 2012) and Jost and Wang (Int Math Res Not 6:277–290, 2002), concerning the integrable 2 × 2 Toda system. Our method relies on a blow-up analysis, which (even in the radial setting) takes new turns compared to the case of the single equation. We mention that our approach also permits to handle the non-symmetric cases, and when both equations include a Dirac measures supported at the origin.
Pubblicato
Rilevanza internazionale
Articolo
Esperti anonimi
Settore MAT/05 - Analisi Matematica
English
Con Impact Factor ISI
Planar Liouville systems; blow-up analysis
Poliakovsky, A., & Tarantello, G. (2016). On non-topological solutions for planar Liouville systems of Toda-Type. COMMUNICATIONS IN MATHEMATICAL PHYSICS, 347(1), 223-270 [10.1007/s00220-016-2662-3].
Poliakovsky, A; Tarantello, G
Articolo su rivista
File in questo prodotto:
File Dimensione Formato  
CMP-e-print-Poliakovsky-T.pdf

non disponibili

Tipologia: Versione Editoriale (PDF)
Licenza: Copyright dell'editore
Dimensione 1.49 MB
Formato Adobe PDF
1.49 MB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2108/198341
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 10
  • ???jsp.display-item.citation.isi??? 10
social impact